Basic techniques of geometric measure theory
Théorie des variétés minimales et applications, Astérisque no. 154-155  (1987), p. 267-306
@incollection{AST_1987__154-155__267_0,
     author = {Almgren, F.},
     title = {Basic techniques of geometric measure theory},
     booktitle = {Th\'eorie des vari\'et\'es minimales et applications},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {154-155},
     year = {1987},
     pages = {267-306},
     zbl = {0635.53045},
     mrnumber = {955070},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__154-155__267_0}
}
Almgren, F. Basic techniques of geometric measure theory, in Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 267-306. http://www.numdam.org/item/AST_1987__154-155__267_0/

W. K. Allard, On the first variation of a varifold, Ann. of Math. 95 (1972), 417-491. | Article | MR 307015 | Zbl 0252.49028

F. Almgren, Deformations and multiple valued functions, Geometric Measure Theory and the Calculus of Variations, Proc. Symposia in Pure Math., 1985, 29-130. | MR 840268 | Zbl 0595.49028

F. Almgren, The homotopy groups of the integral cycle groups, Topology 1 (1962), 257-299. | MR 146835 | Zbl 0118.18503

F. Almgren and B. Super, Multiple valued functions in the geometric calculus of variations, Astérisque 118 (1984), 13 - 22. | MR 761735 | Zbl 0575.49025

H. Federer, Geometric Measure Theory, Springer-Verlag, New-York, 1969. | MR 257325 | Zbl 0874.49001

H. Federer, Flat chains with positive densities, Indiana Univ. Math. J. 35 (1986), 413-424. | Article | MR 833403 | Zbl 0611.49029

B. Solomon, A new proof of the closure theorem for integral currents, Indiana Univ. Math.J. 33 (1984), 393-419. | Article | MR 740957 | Zbl 0512.28007

B. White, A new proof of the compactness theorem for integral currents, preprint. | Article | MR 997362 | Zbl 0706.49028